The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1,388 Posts
Discussion Starter · #1 ·
Hi,
Yes, it is me again:( I have been on 250mg twice a day for a month and then saw the neuro and he increased it to 500mg twice a day and I was doing okay until yesterday. I am about ready to jump out of my skin and I am having to force myself to eat(this is rare)-I am just so bummed and with Memorial day I don't have a dr until Tuesday.:eek:What do you all recommend? Anyone else had this reaction?

Thanks,
Becca
 

·
Registered
Joined
·
25 Posts
Becca,

I'm sorry that you weren't feeling well this weekend. The weather wasn't very nice here in San Diego anyway. It's tough when you're sick on a 3-day weekend and you can't call the doctor until Tuesday. I don't know what Keppra is for but I hope your doctor can get your dosage straightened out or switch you to another drug. I know on some days I'm not sure which is worse - the lupus or the side effects from the drugs! I'll keep my fingers crossed that you can get in to the doctor tomorrow. Feel better soon :)

Carol
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top